Please use this identifier to cite or link to this item:
Title: Letter to the editor
Authors: Hu, Yuao
Tian, Ye
Lian, Heng
Keywords: DRNTU::Science::Mathematics::Statistics
Issue Date: 2013
Source: Hu, Y., Tian, Y., & Lian, H. (2013). Letter to the Editor. The Annals of Applied Statistics, 7(2), 1244-1246.
Series/Report no.: The annals of applied statistics
Abstract: No abstract available.
ISSN: 1932-6157
DOI: 10.1214/13-AOAS640
Schools: School of Physical and Mathematical Sciences 
Rights: © 2013 Institute of Mathematical Statistics. This paper was published in The Annals of Applied Statistics and is made available as an electronic reprint (preprint) with permission of Institute of Mathematical Statistics. The paper can be found at the following official DOI: [tp://]. One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
Letter to the editor.pdf71.23 kBAdobe PDFThumbnail

Page view(s) 50

Updated on Dec 3, 2023

Download(s) 10

Updated on Dec 3, 2023

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.